Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 5, NWS Pueblo, CO

May 15, 2018El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 15, 2018, 5:51 PM MDT for El Paso County, Colorado. It was in force for 24 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2018, 5:51 PM MDT (23:51 UTC)
Expired
May 15, 2018, 6:15 PM MDT
In force
24 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 59 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 5:54 PM MDTHAIL 13 Ene Colorado Springs, CO
May 15, 5:57 PM MDTHAIL 0.885 Nw Peterson Afb, CO
May 15, 6:01 PM MDTHAIL 0.754 Nnw Peterson Afb, CO
May 15, 6:07 PM MDTHAIL 13 Wnw Peterson Afb, CO5 INCHES OF WATER REPORTED ON THE ROAD.
May 15, 6:13 PM MDTHAIL 0.884 Nnw Peterson Afb, COREPORTED AT POWERS AND CAREFREE, COLORADO SPRINGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1171 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

370 
WUUS55 KPUB 152351
SVRPUB
COC041-160015-
/O.NEW.KPUB.SV.W.0005.180515T2351Z-180516T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
551 PM MDT TUE MAY 15 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Central El Paso County in east central Colorado...

* Until 615 PM MDT

* At 551 PM MDT, a severe thunderstorm was located over southern
  Colorado Springs, moving east at 15 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Colorado Springs, Peterson AFB, Security-Widefield, Cimarron Hills 
  and Stratmoor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3881 10483 3892 10478 3889 10443 3864 10455
TIME...MOT...LOC 2351Z 289DEG 13KT 3884 10475 

HAIL...1.00IN
WIND...<50MPH
 
$$

28
4 follow-up statements
918 
WWUS55 KPUB 152355
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
555 PM MDT TUE MAY 15 2018

COC041-160015-
/O.CON.KPUB.SV.W.0005.000000T0000Z-180516T0015Z/
El Paso CO-
555 PM MDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR CENTRAL EL PASO COUNTY...

At 555 PM MDT, a severe thunderstorm was located over southeastern
Colorado Springs, moving southeast at 15 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Colorado Springs, Peterson AFB, Security-Widefield, Cimarron Hills 
and Stratmoor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3881 10483 3892 10478 3889 10443 3864 10455
TIME...MOT...LOC 2355Z 294DEG 11KT 3883 10474 

HAIL...1.00IN
WIND...<50MPH
 
$$

28
772 
WWUS55 KPUB 160002
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
602 PM MDT TUE MAY 15 2018

COC041-160015-
/O.CON.KPUB.SV.W.0005.000000T0000Z-180516T0015Z/
El Paso CO-
602 PM MDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR CENTRAL EL PASO COUNTY...

At 601 PM MDT, a severe thunderstorm was located over southeastern
Colorado Springs, moving east at 10 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Colorado Springs, Peterson AFB, Security-Widefield, Cimarron Hills 
and Stratmoor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3881 10483 3891 10478 3889 10443 3864 10455
TIME...MOT...LOC 0001Z 283DEG 9KT 3883 10472 

HAIL...1.00IN
WIND...<50MPH
 
$$

28
556 
WWUS55 KPUB 160009
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
609 PM MDT TUE MAY 15 2018

COC041-160015-
/O.CON.KPUB.SV.W.0005.000000T0000Z-180516T0015Z/
El Paso CO-
609 PM MDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR CENTRAL EL PASO COUNTY...

At 608 PM MDT, a severe thunderstorm was located over southeastern
Colorado Springs, moving east at 10 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Southeastern Colorado Springs, Peterson AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3882 10478 3890 10471 3889 10443 3864 10455
TIME...MOT...LOC 0008Z 285DEG 9KT 3883 10471 

HAIL...1.00IN
WIND...<50MPH
 
$$

28
338 
WWUS55 KPUB 160015
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
615 PM MDT TUE MAY 15 2018

COC041-160025-
/O.EXP.KPUB.SV.W.0005.000000T0000Z-180516T0015Z/
El Paso CO-
615 PM MDT TUE MAY 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EL PASO COUNTY HAS
EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However hail up 
to the size of nickels, and heavy rain are still possible with this 
thunderstorm.

LAT...LON 3882 10478 3890 10471 3889 10443 3864 10455
TIME...MOT...LOC 0015Z 289DEG 13KT 3882 10469 

$$

28

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 2:56 PM MDT, 2 hours 55 minutes earlier.

Area forecast discussion, May 15, 2:56 PM MDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
256 PM MDT Tue May 15 2018

.SHORT TERM...(This evening through Wednesday)
Issued at 251 PM MDT Tue May 15 2018

...May Thunderstorms are Here...

Well, the weather finally looks like May... afternoon and evening
thunderstorms are here.  High res model trends today initiate
convection in primarily two areas before it heads eastward.  One
area of convection is already underway over western Las Animas and
Huerfano Counties.  This convection will continue to develop and
expand as it heads eastward across Las Animas County and the rest of
the far eastern plains during the afternoon into the evening hours.
This is the area of greatest severe threat today.  CAPEs are in the
1,000-1,500 J/kg range and the shear is around 35 knots. Also, while
mixed surface dewpoints are only in the upper 40s now, southeast
winds are advecting higher dewpoint air into the region as we speak.
This should bring dews up into the 50s as we move through the
afternoon. This will increase the prospects for strong to severe
convection.  Primary threats at this point look like quarter-size
hail, 60 mph winds, locally heavy rain and lightning.

The other area of focused convection this evening looks like the
Pikes Peak Region.  While the prospects for severe convection look
lower in this area, a few storms could be little on the strong side.
Surface dew points are a low right now, generally only in the mid
to upper 30s. It will be hard to get strong convection going with
that. However, high res models show convection initiating north
of the Palmer Divide after 4 pm that sends a boundary, and likely
higher dew points, south into El Paso County. The boundary and
higher dew point air looks to act as a focus for convection
across the Pikes Peak Region into the evening hours. Maybe, with
CAPEs progged around 1,000 J/kg and forcing from the boundary, a
few storms could produce some half inch hail and wind gusts to
around 50 mph along with some locally heavy rain and lightning.

Elsewhere, isolated storms will be possible this evening with
primary threats of lighting and winds to around 50 mph.

Tomorrow, upper level high pressure builds in over the region.  This
appears to be placing a pretty good cap over the area as any of the
models are having a hard time breaking out precipitation anywhere.
We'll have to keep an eye on the dry line over the far eastern
plains but we may get through the day too capped to pop vigorous
convection.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 251 PM MDT Tue May 15 2018

Wed night thru Fri an upper level trof will be over the western
U.S., and slowly working its way eastward.  This will keep south to
southwest flow aloft over southern CO during this period. Wed
evening, the NAM has some showers/tstms over the sern corner of CO
that dissipates after the loss of heating, while the GFS has more
widespread precip chances over the southeast plains that continues
into the late night hours and maybe into Thu morning.

On Thu it looks like the chances for precip will be more limited.
The NAM and GFS show precip mainly in the evening, and over areas
near the KS border, and maybe over the Palmer Dvd. There could even
be some strong to severe storms over the far southeast plains. The
main concern for Thu is the potential for critical fire weather
conditions.  It looks breezy to windy over much of the area Thu
afternoon and evening. However, much of the southeast CO plains are
expected to have RH values that are too high to issue a fire weather
highlight. At this time, the areas of highest concern include the
southwest mtns, the San Luis Valley, portions of the Sangre de
Cristo mtns, and a good portion of Las Animas county. The latest
fuels report for the San Luis Valley, still indicates that the fuels
are not critical, so will not issue a fire weather highlight for
that area.

Fri there may be more fire weather concerns, mainly over the
southeast corner of the state where low humidities, gusty winds and
dry fuels may combine to create the high fire danger.  However, it's
too early to issue a highlight for Fri.  It looks like most of the
forecast area will remain dry on Fri, with mainly just the
central mtns, Teller and El Paso counties, expected to see chances
for precip as an upper level disturbance moves acrs nrn CO. Fri
night and Sat, the weakened upper low/trough is expected to move
acrs nrn CO/srn WY. Late Fri night, a front is expected to move
south thru the area, bringing gusty northerly winds. Later in the
day Sat, the forecast models show the potential for precip
increasing, especially over the mtns. Higher humidities on Sat
will mean lower fire danger.

Sun, the combination of an upper disturbance and increased mstr ovr
the area is expected to lead to a good chance for precip over the
mtns and high valleys, and maybe some of the southeast plains.  The
models continue showing moist conditions and precip potential for
much of the area on Mon.  The GFS shows an upper ridge over the area
for Tue, with drier conditions, but the ECMWF has an upper low over
western AZ with widespread precip chances over southern CO.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 251 PM MDT Tue May 15 2018

Afternoon high resolution model runs continue to indicate two
primary areas of convection will track across the area the remainder
of the afternoon through the evening. The first area has already
initiated over western Las Animas and Huerfano Counties.  It will
expand and track east across the plains through the remainder of the
afternoon into the evening.  The second area of convection is
expected to initiate along the Palmer Divide late in the afternoon
and then spread south across the immediate Pikes Peak Region during
the evening. Storms in these two areas of convection could produce
half inch to quarter size hail, 50-60 mph winds, locally heavy rain
and lightning. Isolated thunderstorms will be possible elsewhere
across the flight area this evening with primary threats of
lightning and wind gusts to around 50 mph.  Wednesday currently
looks capped with little or no convection currently expected through
the day.

KCOS could see some thunderstorm activity late this afternoon and
this evening. KPUB and KALS will probably stay clear of storms
this evening.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Thursday afternoon through Thursday
evening for COZ223-225-230-233.

&&

SHORT TERM...LW
LONG TERM...28
AVIATION...LW
Hazardous weather outlook, May 15, 3:09 PM MDT, 2 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
309 PM MDT Tue May 15 2018

COZ058>089-093>099-162115-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
309 PM MDT Tue May 15 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

The best chances for thunderstorms today, look like they will be
over the southern I-25 corridor, the Pikes Peak region, and the
far eastern plains. Storms over the southern I-25 corridor and
over the far southeast plains, will have the greatest potential to
produce severe weather, with the primary threats being quarter
size hail, 60 mph winds, and locally heavy rain. All thunderstorms
will be capable of producing deadly lightning.

Elsewhere, isolated thunderstorms will be possible through this
evening. The primary threats from these storms will be lightning
and wind gusts to around 50 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

High fire danger will be possible Wednesday afternoon and evening
over the Eastern San Juan, La Garita and Sangre de Cristo
mountains and over Las Animas county. Gusty winds, low humidities
and dry fuels, are expected to combine to produce the critical
fire weather conditions in these areas.

Isolated afternoon and evening thunderstorms will return across
the area for Wednesday through Friday. The main threat from storms
will be lightning, small hail and gusty outflow winds up to 40
mph. There could be the potential for a couple severe storms late
Thursday afternoon and in the evening over the far southeast
plains, with quarter size hail and 60 mph winds being the main
threats.

Isolated to scattered showers thunderstorms will be possible
across the southeast mountains and adjacent plains Saturday and
Sunday. Lightning, wind gusts up to 50 mph and small hail may
accompany these thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible through this evening over the eastern mountains and
southeast plains, particularly along the Raton Mesa and across the
the Pikes Peak Region.

28/28

In the hours before

Local storm report, May 15, 5:16 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
516 PM MDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             2 NW COLORADO SPRINGS   38.85N 104.85W
05/15/2018  M0.75 INCH       EL PASO            CO   COCORAHS

&&
Special weather statement, May 15, 5:19 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
519 PM MDT TUE MAY 15 2018

COZ097-098-152345-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
519 PM MDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PROWERS AND SOUTHEASTERN
BENT COUNTIES UNTIL 545 PM MDT...

At 519 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles south of John Martin Reservoir, or 26 miles southwest of Lamar,
moving north at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
John Martin Reservoir.

LAT...LON 3774 10290 3782 10311 3805 10308 3797 10273
TIME...MOT...LOC 2319Z 192DEG 10KT 3784 10299

HoDANISH
Local storm report, May 15, 5:20 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
520 PM MDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             2 E MANITOU SPRINGS     38.86N 104.88W
05/15/2018  M0.88 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, May 15, 5:26 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
526 PM MDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             9 NW SPRINGFIELD        37.50N 102.72W
05/15/2018  M0.88 INCH       BACA               CO   TRAINED SPOTTER

            MOSTLY PEA SIZED, SOME UP TO NICKLE.

&&
Local storm report, May 15, 5:36 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
536 PM MDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             6 NNE COLORADO SPRINGS  38.91N 104.77W
05/15/2018  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, May 15, 5:37 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
537 PM MDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             6 NNE COLORADO SPRINGS  38.92N 104.79W
05/15/2018  M1.00 INCH       EL PASO            CO   PUBLIC

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 1:42 PM MDTSpecial Weather StatementPUBHuerfano33 min
May 15, 2:14 PM MDTSpecial Weather StatementPUBHuerfano31 min
May 15, 2:44 PM MDTSpecial Weather StatementPUBHuerfano31 min
May 15, 2:46 PM MDTFire Weather WatchPUBConejos, Costilla, Custer, Huerfano, Las Animas, Mineral and 3 more24 hr
May 15, 3:11 PM MDTSpecial Weather StatementPUBLas Animas34 min
May 15, 3:27 PM MDTSevere Thunderstorm WarningPUBLas Animas11 min
May 15, 3:55 PM MDTSpecial Weather StatementPUBPueblo35 min
May 15, 3:58 PM MDTSpecial Weather StatementPUBLas Animas47 min
May 15, 4:42 PM MDTSpecial Weather StatementPUBOtero33 min
May 15, 4:54 PM MDTSpecial Weather StatementPUBEl Paso36 min
May 15, 4:55 PM MDTSevere Thunderstorm WarningPUBBent, Otero35 min
May 15, 5:02 PM MDTSpecial Weather StatementPUB28 min
May 15, 5:04 PM MDTSpecial Weather StatementPUBEl Paso26 min
May 15, 5:13 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
May 15, 5:19 PM MDTSpecial Weather StatementPUBBent26 min
May 15, 5:53 PM MDTSpecial Weather StatementPUBBaca37 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.